Completeness in non-simple and stable modal logics

Tóth K.: Completeness in non-simple and stable modal logics. In: Acta cybernetica, (4) 4. pp. 377-382. (1980)

[thumbnail of cybernetica_004_fasc_004_377-382.pdf]
Cikk, tanulmány, mű

Download (677kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1980
Volume: 4
Number: 4
ISSN: 0324-721X
Page Range: pp. 377-382
Language: English
Place of Publication: Szeged
Related URLs:
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: 382. p.
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2022. Jun. 09. 12:49

Actions (login required)

View Item View Item